# SDR SCNA20130208056

- Difficulty date: January 25, 2013
- Submitted: February 9, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET PLENUM TOP AFT PANEL ASSY CRACKED.  VIEWED FROM APU COMPARTMENT.  LOCATED & INSTALLED ANGLE ON APU INLET PLENUM TOP AFT PANEL.
